# SDR ASAA9580007

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- Engine: Pwa JT8D217A
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

OAK - FLT 439 - CREW REPORTED NR 1 ENGINE FAILED AFTER TAKEOFF, NR 1 ENGINE SHUTDOWN AND LANDED WITHOUT INCIDENT.  REPLACED NR 1 ENGINE DUE TO TURBINE FAILURE.  VENDOR TEARDOWN REVEALED 8TH STAGE STATOR SUPPORT FLANGE FAILED.  (W)
